# SDR FDEA202505260804

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T5869177
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 252EFF DENTED, APPROXIMATELY STATION   1197 80 RBL 20.  REPAIRED 2" BY 1" DAMAGED AREA ON FLOOR PANEL 252EFF (MPN 146T5869-177) AT STA 1197 80,   RBL 11 TO RBL33 IN REF TO B767 SRM 53-00-50-2R, PAR 4.D, FIG 201, REPAIR 1, SHEET 4.   MAJOR REPAIR.
